Alert archive / Florida / Flash Flood Warnings in 2020
Flash Flood Warning 4, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Jun 7, 2020, 5:56 AM EDT for Lafayette County, Madison County, Taylor County, Florida. It was in force for 13 hr. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2020, 5:56 AM EDT (09:56 UTC)
- Expired
- Jun 7, 2020, 7:00 PM EDT
- In force
- 13 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lafayette County, FL, Madison County, FL, Taylor County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 9:00 AM EDT | FLASH FLOOD | 1 N Lee, FL | NE GOOSEBERRY DIRT ROAD REPORTED TO BE WASHED OUT. |
| Jun 7, 9:00 AM EDT | HEAVY RAIN 7.2 | 2 Sse Hopewell, FL | CO-OP OBSERVER STATION HOPF1 1.8 S HOPEWELL, 24 HOUR TOTAL. |
| Jun 7, 9:47 AM EDT | HEAVY RAIN 6.94 | 3 Ese Hanson, FL | 6.94 INCHES OF RAIN MEASURED IN THE LAST 24 HOURS AT WUNDERGROUND SITE KFLMADIS11. |
| Jun 7, 9:50 AM EDT | HEAVY RAIN 6.36 | Perry, FL | 6.36 INCHES SINCE MIDNIGHT AT WUNDERGROUND SITE KFLPERRY9, TWO BLOCKS FROM THE TAYLOR COUNTY COURTHOUSE. |
| Jun 7, 10:00 AM EDT | HEAVY RAIN 5 | 1 Nw Foley, FL | 5 INCHES OF RAIN MEASURED SINCE 2 PM SATURDAY. |
| Jun 7, 11:00 AM EDT | HEAVY RAIN 8.17 | 2 Sse Hopewell, FL | CO-OP OBSERVER STATION HOPF1 1.8 S HOPEWELL, 24 HOUR TOTAL OF 8.17 INCHES. |
| Jun 7, 2:00 PM EDT | HEAVY RAIN 10.15 | 2 Sse Hopewell, FL | CO-OP OBSERVER STATION HOPF1 1.8 S HOPEWELL, 24 HOUR TOTAL OF 10.15 INCHES. |
| Jun 7, 2:47 PM EDT | FLASH FLOOD | 3 Wsw Hopewell, FL | 6-8 INCHES OF WATER ACROSS COUNTY ROAD 14 IN MADISON COUNTY. THIS CAUSED AN ACCIDENT. |
| Jun 7, 3:00 PM EDT | HEAVY RAIN 11.3 | 2 Sse Hopewell, FL | CO-OP OBSERVER STATION HOPF1 1.8 S HOPEWELL, 24 HOUR TOTAL UP TO 11.30 INCHES NOW. |
| Jun 7, 4:00 PM EDT | HEAVY RAIN 11.73 | 2 Sse Hopewell, FL | CO-OP OBSERVER STATION HOPF1 1.8 S HOPEWELL, 24 HOUR TOTAL OF 11.73 INCHES NOW WITH RAIN STILL FALLING. |
| Jun 7, 4:04 PM EDT | FLASH FLOOD | 1 W Pinetta, FL | NE CAPTAIN BUIE ROAD IN PINETTA CITY IN MADISON COUNTY FLORIDA IS IMPASSIBLE. |
| Jun 7, 4:07 PM EDT | FLASH FLOOD | 6 Ese Hanson, FL | OLD BLUE SPRINGS ROAD NEAR COTTONWOOD IMPASSIBLE IN MADISON COUNTY FLORIDA. |
| Jun 7, 5:00 PM EDT | FLASH FLOOD | 3 S Lee, FL | FHP WEBSITE REPORTS THAT I-10 EASTBOUND IS CLOSED FROM MILE MARKER 262 TO MILE MARKER 273 DUE TO FLOODING. |
| Jun 7, 5:00 PM EDT | HEAVY RAIN 12.09 | 2 Sse Hopewell, FL | CO-OP OBSERVER STATION HOPF1 1.8 S HOPEWELL, 48 HOUR TOTAL OF 12.09 INCHES, 24 HOUR TOTAL OF 11.88 INCHES WITH RAIN STILL FALLING. |
| Jun 7, 5:25 PM EDT | HEAVY RAIN 8.11 | 2 Ne Perry, FL | DAILY RAINFALL TOTAL OF 8.11 INCHES AT WUNDERGROUND SITE KFLPERRY15. |
| Jun 7, 5:30 PM EDT | HEAVY RAIN 10.22 | 3 Ese Hanson, FL | DAILY RAINFALL TOTAL OF 10.22 INCHES AT WUNDERGROUND SITE KFLMADIS11. |
| Jun 7, 6:15 PM EDT | HEAVY RAIN 11.75 | Lee, FL | VIEWER REPORTED STORM TOTAL OF 11.75 INCHES IN LEE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 184 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
384
WGUS52 KTAE 070956
FFWTAE
FLC067-079-123-071300-
/O.NEW.KTAE.FF.W.0004.200607T0956Z-200607T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
556 AM EDT Sun Jun 7 2020
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Northwestern Lafayette County in Big Bend Florida...
Madison County in Big Bend Florida...
Taylor County in Big Bend Florida...
* Until 900 AM EDT.
* At 556 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen in the last 3 Hours. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Perry, Madison, Greenville, Lee, Boyd, Lake Bird, Secotan, Shady
Grove, Perry-Foley Airport, Bucell Junction, Foley, Fenholloway,
Hampton Springs, Moseley Hall, Ebb, Sirmans, Iddo, Smith, Pinland
and Eridu.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3005 8407 3011 8400 3009 8399 3024 8392
3032 8379 3038 8380 3044 8372 3051 8374
3058 8361 3065 8361 3063 8328 3047 8324
3039 8317 3025 8325 3010 8321 3010 8320
2989 8346 2967 8361 2986 8373 2991 8387
FLASH FLOOD...RADAR INDICATED
$$6 follow-up statements
444
WGUS52 KTAE 071231
FFWTAE
FLC067-079-123-071500-
/O.EXT.KTAE.FF.W.0004.000000T0000Z-200607T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
831 AM EDT Sun Jun 7 2020
The National Weather Service in Tallahassee has extended the
* Flash Flood Warning for...
Northwestern Lafayette County in Big Bend Florida...
Madison County in Big Bend Florida...
Taylor County in Big Bend Florida...
* Until 1100 AM EDT.
* At 831 AM EDT, Doppler radar and automated rain gauges continued
to indicate thunderstorms producing heavy rain across the warned
area. Rain gauges near Perry have measured over 5 inches of rain
since midnight with additional heavy rain continuing. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Perry, Madison, Greenville, Lee, Boyd, Lake Bird, Secotan, Shady
Grove, Perry-Foley Airport, Bucell Junction, Foley, Fenholloway,
Hampton Springs, Moseley Hall, Ebb, Sirmans, Iddo, Smith, Pinland
and Eridu.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3005 8407 3011 8400 3009 8399 3024 8392
3032 8379 3038 8380 3044 8372 3051 8374
3058 8361 3065 8361 3063 8328 3047 8324
3039 8317 3025 8325 3010 8321 3010 8320
2989 8346 2967 8361 2986 8373 2991 8387
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
42-DVD743
WGUS52 KTAE 071433
FFWTAE
FLC067-079-123-071700-
/O.EXT.KTAE.FF.W.0004.000000T0000Z-200607T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
1033 AM EDT Sun Jun 7 2020
The National Weather Service in Tallahassee has extended the
* Flash Flood Warning for...
Northwestern Lafayette County in Big Bend Florida...
Madison County in Big Bend Florida...
Taylor County in Big Bend Florida...
* Until 100 PM EDT.
* At 1033 AM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Radar
estimates rainfall amounts of 6 to 8 inches have fallen since
midnight with reported amounts over 7 inches in portions of
madison county. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Perry, Madison, Greenville, Lee, Boyd, Lake Bird, Secotan, Shady
Grove, Perry-Foley Airport, Bucell Junction, Foley, Fenholloway,
Hampton Springs, Moseley Hall, Ebb, Sirmans, Iddo, Smith, Pinland
and Eridu.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3005 8407 3011 8400 3009 8399 3024 8392
3032 8379 3038 8380 3044 8372 3051 8374
3058 8361 3065 8361 3063 8328 3047 8324
3039 8317 3025 8325 3010 8321 3010 8320
2989 8346 2967 8361 2986 8373 2991 8387
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
42-DVD105
WGUS52 KTAE 071631
FFWTAE
FLC067-079-123-071900-
/O.EXT.KTAE.FF.W.0004.000000T0000Z-200607T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
1231 PM EDT Sun Jun 7 2020
The National Weather Service in Tallahassee has extended the
* Flash Flood Warning for...
Northwestern Lafayette County in Big Bend Florida...
Madison County in Big Bend Florida...
Taylor County in Big Bend Florida...
* Until 300 PM EDT.
* At 1231 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Radar
estimated that 5 to 9 inches of rain has fallen across the area
today with additional heavy rain occurring. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Perry, Madison, Greenville, Lee, Boyd, Lake Bird, Secotan, Shady
Grove, Perry-Foley Airport, Bucell Junction, Foley, Fenholloway,
Hampton Springs, Moseley Hall, Ebb, Sirmans, Iddo, Smith, Pinland
and Eridu.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3005 8407 3011 8400 3009 8399 3024 8392
3032 8379 3038 8380 3044 8372 3051 8374
3058 8361 3065 8361 3063 8328 3047 8324
3039 8317 3025 8325 3010 8321 3010 8320
2989 8346 2967 8361 2986 8373 2991 8387
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
42-DVD490
WGUS52 KTAE 071844
FFWTAE
FLC067-079-123-072100-
/O.EXT.KTAE.FF.W.0004.000000T0000Z-200607T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
244 PM EDT Sun Jun 7 2020
The National Weather Service in Tallahassee has extended the
* Flash Flood Warning for...
Northwestern Lafayette County in Big Bend Florida...
Madison County in Big Bend Florida...
Taylor County in Big Bend Florida...
* Until 500 PM EDT.
* At 244 PM EDT, Doppler radar and automated rain gauges continued
to indicate thunderstorms producing heavy rain across the warned
area. Rainfall amounts of 6 to 10 inches have occurred today and
pockets of additional heavy rain will continue for the next couple
of hours. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Perry, Madison, Greenville, Lee, Boyd, Lake Bird, Secotan, Shady
Grove, Perry-Foley Airport, Bucell Junction, Foley, Fenholloway,
Hampton Springs, Moseley Hall, Ebb, Sirmans, Iddo, Smith, Pinland
and Eridu.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3005 8407 3011 8400 3009 8399 3024 8392
3032 8379 3038 8380 3044 8372 3051 8374
3058 8361 3065 8361 3063 8328 3047 8324
3039 8317 3025 8325 3010 8321 3010 8320
2989 8346 2967 8361 2986 8373 2991 8387
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
42-DVD450
WGUS72 KTAE 071855
FFSTAE
Flash Flood Statement
National Weather Service Tallahassee FL
255 PM EDT Sun Jun 7 2020
FLC067-079-123-072100-
/O.CON.KTAE.FF.W.0004.000000T0000Z-200607T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lafayette FL-Madison FL-Taylor FL-
255 PM EDT Sun Jun 7 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON FOR NORTHWESTERN LAFAYETTE, MADISON AND NORTHEASTERN
TAYLOR COUNTIES...
At 255 PM EDT, Doppler radar and automated rain gauges continued to
indicate thunderstorms producing heavy rain across the warned area.
Rainfall amounts of 6 to 10 inches have occurred today and pockets
of additional heavy rain will continue for the next couple of hours.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Madison, Perry, Greenville, Lee, Hopewell, Moseley Hall, Shady
Grove, Lake Bird, Ebb, Sirmans, Boyd, Secotan, Hamburg, Smith,
Hanson, Day, Chancey, Cherry Lake, Iddo and Townsend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3026 8388 3032 8379 3038 8380 3039 8376
3044 8372 3051 8373 3058 8361 3065 8361
3063 8328 3042 8322 3039 8317 3035 8321
3025 8325 3018 8325 3010 8321 3010 8320
3004 8339 3005 8353 3008 8361 3019 8372
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$210
WGUS52 KTAE 072037
FFWTAE
FLC067-079-123-072300-
/O.EXT.KTAE.FF.W.0004.000000T0000Z-200607T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
437 PM EDT Sun Jun 7 2020
The National Weather Service in Tallahassee has extended the
* Flash Flood Warning for...
Northwestern Lafayette County in Big Bend Florida...
Madison County in Big Bend Florida...
Northeastern Taylor County in Big Bend Florida...
* Until 700 PM EDT.
* At 437 PM EDT, Radar continued to indicate pockets of heavy rain
across the warned area. Flash flooding is ongoing across Madison
county with some roads impassible. In addition, trees may fall
with relatively light winds due to the saturated conditions.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Madison, Perry, Greenville, Lee, Hopewell, Moseley Hall, Shady
Grove, Lake Bird, Ebb, Sirmans, Boyd, Secotan, Hamburg, Smith,
Hanson, Day, Chancey, Cherry Lake, Iddo and Townsend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3026 8388 3032 8379 3038 8380 3039 8376
3044 8372 3051 8373 3058 8361 3065 8361
3063 8328 3042 8322 3039 8317 3035 8321
3025 8325 3018 8325 3010 8321 3010 8320
3004 8339 3005 8353 3008 8361 3019 8372
FLASH FLOOD...OBSERVED
$$
42-DVDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 3:02 AM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jun 7, 3:02 AM EDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
302 AM EDT Sun Jun 7 2020
.NEAR TERM [Through Tonight]...
Tropical storm Cristobal will continue to track toward the central
Gulf Coast today with a landfall expected this evening in Louisiana.
Cristobal has been and remains an asymmetrical storm which appears
more subtropical than tropical. Local impacts have not changed much.
A widespread 3-4 inches of rain is expected over the our Florida and
far South Georgia zones and a flash flood watch will be maintained.
Locally higher amounts up to twice these values can be expected in
areas where some outer rain banding sets up. This appears to be
happening across our Big Bend zones. 3-hour flash flood guidance
values are generally 3-4 inches and these could be realized through
12Z. This area will also need to be watched for potential tornadoes
as shear becomes more favorable for rotating supercells. The coastal
flood advisory will also be maintained until after we make it
through this afternoon's high tide cycles. Up to 3 feet of
inundation will be possible. We also continue to expect surf heights
peak around 10 feet this afternoon, just shy of warning criteria.
.SHORT TERM [Monday through Tuesday]...
The remnants of Cristobal will be over northern Louisiana Monday
morning and will lift northward into the northern Midwest by late
Tuesday. As it does, the local area may briefly get dry slotted
Monday through most of Monday night before a surge of tropical
moisture fills back in on Tuesday. Will trim back PoPs at least
through the midsection of our CWA on Monday and lower them a bit
Monday night. Likely to categorical PoPs (60-80%) return on Tuesday.
With the tropical airmass in place, locally heavy downpours will
remain a concern. highs both days will mostly be in the upper 80s
with lows Monday night in the lower to mid 70s.
.LONG TERM [Tuesday Night Through Sunday]...
Deep tropical moisture will remain in place through Wednesday night
before an upper trough and associated cold front approach and begin
to scour out the moisture from west to east Thursday through Friday.
Drier conditions but not dry will return for the weekend.
Temperatures will be near seasonal levels.
&&
.AVIATION...
[Through 06Z Monday]
Widespread IFR will overspread the terminals overnight with
periods of LIFR possible, especially in +SHRA. Improvement
to MVFR is expected by Sunday afternoon with continued SHRA
and vicinity thunder. Southeast winds around 10 knots with
gusts to around 20 knots at ECP.
&&
.MARINE...
Tropical Storm Cristobal will continue moving northward and make
landfall well to the west of our local waters today. A Small Craft
Advisory remains in effect through Monday. Winds should drop below
advisory levels by daybreak Monday but elevates seas will take
longer to subside. Waterspouts may also occur within some of the
feeder bands across the local waters today. A return to tranquil
boating conditions is expected by mid-week.
&&
.FIRE WEATHER...
There are no fire weather concerns over the next few days.
&&
.HYDROLOGY...
Overall, forecast rainfall amounts are in the 3-6 inch range
across most of the Florida panhandle and Big Bend, with heavy
totals possibly extending into far southwest and south central
Georgia. The flash flood watch continues in effect for all Florida
zones and the lowest tier counties of our Georgia zones. Locally
higher amounts over 6 inches are possible with training feeder
bands, particularly today.
Mainstem river flooding will depend on whether the heavier totals
end up in Georgia or remain across Florida. The farther north the
heavier rain sets up, then the more likely some larger area rivers
such as the Ochlockonee and Withlacoochee could see sharper rises.
If the heavy amounts stay in Florida, then river flooding will be
less of a concern, except for local rivers like the Sopchoppy and
Steinhatchee which will have to be monitored.
In addition, coastal flooding is a concern with inundation generally
remaining 3 feet or less in the minor category. The greatest
inundation is expected to be along the coast of Apalachee Bay.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 84 73 89 74 89 / 100 60 40 30 70
Panama City 85 77 86 76 87 / 100 80 60 40 60
Dothan 82 73 88 72 87 / 80 60 60 40 80
Albany 83 73 89 73 89 / 80 40 60 20 80
Valdosta 82 72 88 72 89 / 90 40 60 20 70
Cross City 85 73 88 73 89 / 90 60 60 20 60
Apalachicola 83 76 86 76 85 / 90 60 40 40 60
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through this evening for Calhoun-Central
Walton-Coastal Bay-Coastal Dixie-Coastal Franklin-Coastal
Gulf-Coastal Jefferson-Coastal Taylor-Coastal Wakulla-
Gadsden-Holmes-Inland Bay-Inland Dixie-Inland Franklin-
Inland Gulf-Inland Jefferson-Inland Taylor-Inland Wakulla-
Jackson-Lafayette-Leon-Liberty-Madison-North Walton-South
Walton-Washington.
Coastal Flood Advisory until 11 PM EDT /10 PM CDT/ this evening
for Coastal Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-
Coastal Jefferson-Coastal Taylor-Coastal Wakulla-South
Walton.
High Rip Current Risk through late Monday night for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 8 PM EDT /7 PM CDT/ Monday for Coastal
Bay-Coastal Franklin-Coastal Gulf-South Walton.
GA...Flash Flood Watch through this evening for Brooks-Decatur-Grady-
Lowndes-Seminole-Thomas.
AL...None.
GM...Small Craft Advisory until 8 PM EDT /7 PM CDT/ Monday for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...Wool
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...Wool
MARINE...Barry
FIRE WEATHER...Wool
HYDROLOGY...BarryIn the hours before
Special weather statement, Jun 7, 5:18 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
518 AM EDT Sun Jun 7 2020
FLZ019-028-128-071015-
Inland Taylor FL-Madison FL-Coastal Taylor FL-
518 AM EDT Sun Jun 7 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TAYLOR AND
SOUTHWESTERN MADISON COUNTIES UNTIL 615 AM EDT...
At 517 AM EDT, Doppler radar was tracking a strong thunderstorm 15
miles west of Perry, moving northeast at 20 mph.
Wind gusts 40 to 50 mph will be possible with this storm.
Locations impacted include...
Madison, Perry, Greenville, Iddo, Moseley Hall, Ebb, Secotan, Boyd,
Hopewell, Eridu, Cabbage Grove, Scanlon, Econfina, Lake Bird,
Perry-Foley Airport, Bucell Junction, Hampton Springs, Sirmans and
Shady Grove.
LAT...LON 2987 8367 3006 8405 3011 8400 3009 8399
3019 8395 3020 8393 3024 8392 3028 8384
3031 8382 3032 8379 3038 8381 3039 8379
3038 8378 3038 8376 3043 8372 3051 8374
3054 8370 3047 8333
TIME...MOT...LOC 0917Z 209DEG 16KT 3014 8384
55-SCHOLLThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 12:59 AM EDT | Special Marine Warning | TAE | 61 min | |
| Jun 7, 1:56 AM EDT | Special Marine Warning | TAE | 64 min | |
| Jun 7, 2:38 AM EDT | Areal Flood Advisory | TAE | Jefferson, Lafayette, Madison, Taylor, Wakulla | 112 min |
| Jun 7, 2:45 AM EDT | Special Marine Warning | TAE | 45 min | |
| Jun 7, 3:07 AM EDT | Special Marine Warning | TAE | 53 min | |
| Jun 7, 3:57 AM EDT | Special Marine Warning | TAE | 63 min | |
| Jun 7, 4:25 AM EDT | Areal Flood Advisory | TAE | Jefferson, Lafayette, Madison, Taylor, Wakulla | 3 hr |
| Jun 7, 4:55 AM EDT | Special Marine Warning | TAE | 65 min | |
| Jun 7, 5:18 AM EDT | Special Weather Statement | TAE | Madison, Taylor | 57 min |
| Jun 7, 6:00 AM EDT | Special Marine Warning | TAE | 42 min | |
| Jun 7, 7:24 AM EDT | Special Marine Warning | TAE | 51 min | |
| Jun 7, 11:17 AM EDT | Areal Flood Advisory | TAE | Jefferson | 118 min |
| Jun 7, 1:13 PM EDT | Areal Flood Advisory | TAE | Jefferson | 2 hr |
| Jun 7, 1:14 PM EDT | Special Weather Statement | TAE | Lafayette | 31 min |
| Jun 7, 2:10 PM EDT | Special Weather Statement | TAE | Lafayette | 35 min |
| Jun 7, 2:49 PM EDT | Special Weather Statement | TAE | Walton | 26 min |
| Jun 7, 2:50 PM EDT | Special Weather Statement | TAE | Lafayette | 25 min |
| Jun 7, 3:40 PM EDT | Special Marine Warning | TAE | 65 min | |
| Jun 7, 3:55 PM EDT | Special Weather Statement | TAE | Walton | 65 min |
| Jun 7, 6:41 PM EDT | Areal Flood Warning | TAE | Lafayette, Madison, Taylor | 12 hr |
Nearby
Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.